# SDR ASAA2019012327939

- Difficulty date: January 23, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 17,828 hours, 5,912 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149A725319
- Condition: Separated
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE PANEL ON UNDERSIDE OF FUSELAGE WAS FOUND MISSING BY GROUND CREWS. PANEL WAS FOUND ON THE RUNWAY. PANEL APPEARS TO HAVE BEEN RAN OVER BY THE GEAR AND STRUCK THE AFT FUSELAGE. GROUNDED - YES. PERFORMED CONDITIONAL INSPECT PER B737-900 AMM 05-51-59 FOUND IMPACT ON THE LEFT SIDE FUSELAGE. INSPECTED STRUCTURE AT THE PANEL 192BL WITH NO DEFECTS NOTED. INSPECTED LEFT MAIN GEAR TIRES & STRUT ASSY WITH NO DEFECTS NOTED. AFTER FURTHER INSPECTION FOUND SECOND IMPACT TO LEFT OF FUSELAGE AFT OF THE ATG ANTENNA. ACCOMPLISHED ADDITIONAL CONDITIONAL INSPECTION REF AMM 05-51-59. ALSO FOUND 2 SCRATCHES ON FWD UPPER FRAME (BEAM) FOR ACCESS PANEL 192BL. INSTALLED NEW ECS RAM AIR INLET MIXING DUCT PANEL 192BL. NO OTHER DEFECTS NOTED. OK FOR SERVICE.
